# SDR HALA0800400

- Difficulty date: March 12, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N596HA
- Make and model: Boeing 767332
- Aircraft serial: 23276
- Aircraft time: 63,626 hours, 29,756 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Exposed
- Location: Smoke Detector
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFT AFT LAV SMOKE DETECTOR WENT OFF DURING FLIGHT.  FLIGHT ATTENDANT SAID WIRE WAS EXPOSED ON SMOKE DETECTOR, POSSIBLE TAMPERING WITH.  INSPECTED LEFT AFT LAV SMOKE DETECTOR.  NO FAULTS NOTED.  OK FOR SERVICE.
